Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators

Rupert L. Frank, Elliott H. Lieb, Robert Seiringer

Research output: Contribution to journalArticlepeer-review

218 Scopus citations
Original languageEnglish (US)
Pages (from-to)925-950
Number of pages26
JournalJournal of the American Mathematical Society
Issue number4
StatePublished - Oct 2008

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


  • Diamagnetic inequality
  • Hardy inequality
  • Lieb-Thirring inequalities
  • Relativistic Schrödinger operator
  • Sobolev inequalities
  • Stability of matter


Dive into the research topics of 'Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators'. Together they form a unique fingerprint.

Cite this